# SDR SA08040

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 132, SNA-PHX - THE CAPTAIN RECEIVED AN ECAM MESSAGE OF FUEL CONTROL FAULT.  THEY PROCEEDED WITH THE TAKEOFF AND THE ECAM STATED TO BRING THE ENGINE BACK TO IDLE.  DECLARED AN EMERGENCY AND LANDED IN LAX WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION IS PENDING.
